On Accurate Domination in Graphs

Open access

Abstract

A dominating set of a graph G is a subset DVG such that every vertex not in D is adjacent to at least one vertex in D. The cardinality of a smallest dominating set of G, denoted by γ(G), is the domination number of G. The accurate domination number of G, denoted by γa(G), is the cardinality of a smallest set D that is a dominating set of G and no |D|-element subset of VG \ D is a dominating set of G. We study graphs for which the accurate domination number is equal to the domination number. In particular, all trees G for which γa(G) = γ(G) are characterized. Furthermore, we compare the accurate domination number with the domination number of different coronas of a graph.

[1] G. Chartrand, L. Lesniak and P. Zhang, Graphs and Digraphs (CRC Press, Boca Raton, 2016).

[2] M. Dettlaff, M. Lemańska, J. Topp and P. Żyliński, Coronas and domination subdivision number of a graph, Bull. Malays. Math. Sci. Soc. 41 (2018) 1717–1724. doi:10.1007/s40840-016-0417-0

[3] K. Dhanalakshmi and B. Maheswari, Accurate and total accurate dominating sets of interval graphs, Int. J. Comput. Eng. Tech. 5 (2014) 85–93.

[4] M. Fischermann, Block graphs with unique minimum dominating sets, Discrete Math. 240 (2001) 247–251. doi:10.1016/S0012-365X(01)00196-0

[5] R. Frucht and F. Harary, On the corona of two graphs, Aequationes Math. 4 (1970) 322–324. doi:10.1007/BF01844162

[6] V.M. Goudar, S.H. Venkatesh, Venkatesha and K.M. Tejaswini, Accurate connected edge domination number in graphs, J. Ultra Sci. Phys. Sci. Ser. A 29 (2017) 290–301. doi:10.22147/jusps-A/290708

[7] V.M. Goudar, S.H. Venkatesh, Venkatesha and K.M. Tejaswini, Total accurate edge domination number in graphs, Int. J. Math. Sci. Eng. Appl. 11 (2017) 9–18.

[8] G. Gunther, B. Hartnell, L.R. Markus and D. Rall, Graphs with unique minimum dominating sets, Congr. Numer. 101 (1994) 55–63.

[9] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker Inc., New York, 1998).

[10] I. Kelkar and B. Maheswari, Accurate domination number of butterfly graphs, Chamchuri J. Math. 1 (2009) 35–43.

[11] V.R. Kulli and M.B. Kattimani, The accurate domination number of a graph, Technical Report 2000:01, (Dept. Math., Gulbarga University, Gulbarga, 2000).

[12] V.R. Kulli and M.B. Kattimani, Accurate domination in graphs, in: Advances in Domination Theory I, V.R. Kulli (Ed.), (Vishwa International Publications, 2012) 1–8.

[13] V.R. Kulli and M.B. Kattimani, Global accurate domination in graphs, Int. J. Sci. Res. Pub. 3 (2013) 1–3.

[14] V.R. Kulli and M.B. Kattimani, Connected accurate domination in graphs, J. Comput. Math. Sci. 6 (2015) 682–687.

[15] C.M. Mynhardt, Vertices contained in every minimum dominating set of a tree, J. Graph Theory 31 (1999) 163–177. doi:10.1002/(SICI)1097-0118(199907)31:3h163::AID-JGT2i3.0.CO;2-T

[16] S.H. Venkatesh, V.M. Goudar and Venkatesha, Operations on accurate edge domination number in graphs, Glob. J. Pure Appl. Math. 13 (2017) 5611–5623.

[17] S.H. Venkatesh, V.R. Kulli, V.M. Goudar and Venkatesha, Results on accurate edge domination number in graphs, J. Ultra Sci. Phys. Sci. Ser. A 29 (2017) 21–29. doi:10.22147/jusps-A/290104

Discussiones Mathematicae Graph Theory

The Journal of University of Zielona Góra

Journal Information


IMPACT FACTOR 2018: 0.741
5-year IMPACT FACTOR: 0.611



CiteScore 2018: 0.73

SCImago Journal Rank (SJR) 2018: 0.763
Source Normalized Impact per Paper (SNIP) 2018: 0.934

Mathematical Citation Quotient (MCQ) 2017: 0.36

Target Group

researchers in the fields of: colourings, partitions (general colourings), hereditary properties, independence and dominating structures (sets, paths, cycles, etc.), cycles, local properties, products of graphs

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 92 92 63
PDF Downloads 51 51 35